# SDR SWIA201439381

- Difficulty date: September 5, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 26,909 hours, 24,668 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Damaged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD FITTINGS WORN.  REPAIRED THE DOOR FITTINGS, IAW EA.
